Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Eye pain, constant headaches, sinus problem. Prescribed naprosyn, defcort. Correct treatment?

since last week i am suffering from eye pain and minor headache all the day , i got my bp checked , eyesiight checked ..all is fine ... then i went to ent per his investigation this is due to sinus ....same problem had occured in month of that time i checked my eye ....everything but it gone in a 10-15 days time.. ent prescribed me with naprosyn and defcort this the right treatment or i should go for some other test or nurologists. pl suggest.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM,
Yes this medication helps to control your symptoms. I addition to this I would suggest you to take a course of oral antibiotics for 5 days.
The NSAIDs and steroid helps to control pain and inflammation there by reduces the pain and inflammation.
The antibiotics will help to tackle the existing infection and prevent the further complication following the infection.
Thank you.
Answered: Sun, 16 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor